# SDR 96ZZZX2560

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95154
- Make and model: Piper PA-28-140
- Aircraft serial: 2825825
- Engine: Lyc O320D2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL18840
- Condition: Severely Galled
- Location: Nr 2 Exh Lobe
- Part time: 128 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING ANNUAL INSPECTION, MANY SMALL STEEL FRAGEMENTS FOUND IN OIL SUCTION SCREEN AND IN FULL FLOW OIL FILTER.  REMOVED CYLINDERS NR 3, 4, AND 1.  FOUND NR 2 EXHAUST LOBE AND NR 2 LIFTER BODY BADLY DAMAGED.  REMAINDER OF CAM LOBES AND LIFTER BODIES LOOKED GOOD.  THIS ENGINE HAD 127.6 HRS SMOH WITH NEW SUPERIOR AIR PARTS CAMSHAFT AND LIFTER BODIES.  CHANGED OIL AND FILTER AT 15 HRS AND NO METAL FRAGMENTS WERE NOTICED.  OWNER CHANGED OIL AND FILTER UNTIL IT WAS BROUGHT IN FOR ANNUAL AT WHICH TIME FOUND THE METAL.
